Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Projectively flat Finsler metrics with orthogonal invariance

Tom 107 / 2013

Libing Huang, Xiaohuan Mo Annales Polonici Mathematici 107 (2013), 259-270 MSC: Primary 53B40; Secondary 58E20. DOI: 10.4064/ap107-3-3

Streszczenie

We study Finsler metrics with orthogonal invariance. By determining an expression of these Finsler metrics we find a PDE equivalent to these metrics being locally projectively flat. After investigating this PDE we manufacture projectively flat Finsler metrics with orthogonal invariance in terms of error functions.

Autorzy

  • Libing HuangSchool of Mathematical Sciences
    Nankai University
    Tianjin 300071, P.R. China
    e-mail
  • Xiaohuan MoKey Laboratory of Pure and Applied Mathematics
    School of Mathematical Sciences
    Peking University
    Beijing 100871, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek